Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2011 | Journal Article | LibreCat-ID: 40073
Luks, T. (2011). Hardy spaces for the Laplacian with lower order perturbations. Studia Mathematica, 204(1), 39–62. https://doi.org/10.4064/sm204-1-3
LibreCat | DOI
 

Filters and Search Terms

issn=1730-6337

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed